MathSciNet Relay Station
MathSciNet bibliographic data
MR1218744 34L15 (34B24 34L40 47E05)
Ashbaugh, Mark S.; Benguria, Rafael D. Eigenvalue ratios for Sturm-Liouville operators. J. Differential Equations 103 (1993), no. 1, 205–219.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement